# SDR NACA2025092300001

- Difficulty date: September 23, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IGNITOR PLUG FOR SYSTEM 2 (BOTTOM PLUG) IS WORN BEYOND LIMITS.   IGNITER PLUG REPLACED IAW AMM 74-21-02-404-014-N00.
